# SDR CA000726003

- Difficulty date: June 28, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 3,008 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Wheel
- Condition: Coked
- Location: Gas Generator
- Part time: 2,999 hours, 3,841 cycles
- Component: Gas Generator, Tmeca, 70BM035240
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIRD OCCASION THAT THE COMPRESSOR SECTION HAD BECOME DIFFICULT TO TURN DUE TO COKING AROUND LABYRINTH SEAL AT INJECTION WHEEL.  ONLY SOLUTION IS TO REMOVE ENGINE M.O.2 SECTION SENT TO OVERHAUL FACILITY FOR REPAIR. TURBOMECA IS NOW LOOKING INTO THIS PROBLEM DUE TO OTHER OCCURRENCES OF THIS PROBLEM.
